Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 11, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 11, Number 2 (1984)
Bull. Amer. Math. Soc. 11 (1984)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 11, Number 2 (1984)
Bull. Amer. Math. Soc. 11 (1984)
More Information
Full-text PDF Free Access     Request Permissions
Computer modeling of scientific and mathematical discovery processes
Herbert A. Simon.
Bull. Amer. Math. Soc. 11 (1984), 247-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752787
Nonlinear analogs of linear group actions on spheres
Reinhard Schultz.
Bull. Amer. Math. Soc. 11 (1984), 263-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752788
Riemann surfaces and their associated Wirtinger varieties
R. C. Gunning.
Bull. Amer. Math. Soc. 11 (1984), 287-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752789
Complexification, twistor theory and harmonic maps from Riemann surfaces
Michael G. Eastwood.
Bull. Amer. Math. Soc. 11 (1984), 317-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752790
Toeplitz operators and solvable $C^{*}$-algebras on Hermitian symmetric spaces
Harald Upmeier.
Bull. Amer. Math. Soc. 11 (1984), 329-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752791
Compact Lie groups associated with endomorphisms of $C^{*}$-algebras
Sergio Doplicher and John E. Roberts.
Bull. Amer. Math. Soc. 11 (1984), 333-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752792
Hopf bifurcation in the presence of symmetry
Martin Golubitsky and Ian Stewart.
Bull. Amer. Math. Soc. 11 (1984), 339-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752793
The metric entropy of diffeomorphisms
F. Ledrappier and L.-S. Young.
Bull. Amer. Math. Soc. 11 (1984), 343-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752794
Secondary classes and transverse measure theory of a foliation
S. Hurder and A. Katok.
Bull. Amer. Math. Soc. 11 (1984), 347-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752795
Weighted polynomials on finite and infinite intervals: a unified approach
H. N. Mhaskar and E. B. Saff.
Bull. Amer. Math. Soc. 11 (1984), 351-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752796
Integral representations on Hermitian manifolds: the $∂$-Neumann solution of the Cauchy-Riemann equations
Ingo Lieb and R. Michael Range.
Bull. Amer. Math. Soc. 11 (1984), 355-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752797
Simple closed geodesics on $H^{+} /Γ( 3 )$ arise from the Markov spectrum
J. Lehner and M. Sheingorn.
Bull. Amer. Math. Soc. 11 (1984), 359-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752798
Singular locus of a Schubert variety
V. Lakshmibai and C. S. Seshadri.
Bull. Amer. Math. Soc. 11 (1984), 363-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752799
The Toda flow on a generic orbit is integrable
P. Deift, L. C. Li, T. Nanda and C. Tomei.
Bull. Amer. Math. Soc. 11 (1984), 367-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752800
Characterizing $k$-dimensional universal Menger compacta
Mladen Bestvina.
Bull. Amer. Math. Soc. 11 (1984), 369-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752801
Random walk on the Speiser graph of a Riemann surface
Peter G. Doyle.
Bull. Amer. Math. Soc. 11 (1984), 371-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752802
New results on the average behavior of simplex algorithms
Ilan Adler, Nimrod Megiddo and Michael J. Todd.
Bull. Amer. Math. Soc. 11 (1984), 378-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752803
Reducibility of standard representations
Dan Barbasch and David A. Vogan Jr..
Bull. Amer. Math. Soc. 11 (1984), 383-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752804
Characteristic classes of surface bundles
Shigeyuki Morita.
Bull. Amer. Math. Soc. 11 (1984), 386-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 752805
Erratum
Bull. Amer. Math. Soc. 11 (1984), 426
More Information
Full-text PDF Free Access     Request Permissions
Author index to Volume 10-11
Bull. Amer. Math. Soc. 11 (1984), 427-432
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Stone spaces, by Peter T. Johnstone.
Reviewer: John Isbell
Bull. Amer. Math. Soc. 11 (1984), 389-392
Review information
Full-text PDF Free Access
Statistical estimation, asymptotic theory, by I. A. Ibragimov and R. Z. Has′minskii.
Contributions to a general asymptotic statistical theory, by J. Pfanzagl.
Reviewer: Lucien Le Cam
Bull. Amer. Math. Soc. 11 (1984), 392-400
Review information
Full-text PDF Free Access
Manifolds all of whose geodesics are closed, by Arthur L. Besse.
Reviewer: Richard L. Bishop
Bull. Amer. Math. Soc. 11 (1984), 400-404
Review information
Full-text PDF Free Access
Percolation theory for mathematicians, by Harry Kesten.
Reviewer: John C. Wierman
Bull. Amer. Math. Soc. 11 (1984), 404-409
Review information
Full-text PDF Free Access
Geometric aspects of convex sets with the Radon-Nikodým property, by Richard D. Bourgin.
Reviewer: Joe Diestel
Bull. Amer. Math. Soc. 11 (1984), 409-412
Review information
Full-text PDF Free Access
Differential geometry of foliations, by Bruce L. Reinhart.
Reviewer: Richard Sacksteder
Bull. Amer. Math. Soc. 11 (1984), 412-414
Review information
Full-text PDF Free Access
Function theory on planar domains, a second course in complex analysis, by Stephen D. Fisher.
Reviewer: Sheldon Axler
Bull. Amer. Math. Soc. 11 (1984), 414-417
Review information
Full-text PDF Free Access
Integral representations and residues in multidimensional complex analysis, by L. A. Aĭzenberg and A. P. Yuzhakov.
Reviewer: Edgar Lee Stout
Bull. Amer. Math. Soc. 11 (1984), 417-420
Review information
Full-text PDF Free Access
Angeordnete Strukturen: Gruppen, Körper, Projektive Ebenen, by Sibylla Prieß-Crampe.
Reviewer: B. Banaschewski
Bull. Amer. Math. Soc. 11 (1984), 420-425
Review information
Full-text PDF Free Access